Holiday Hours

Padonia

December 30th – Saturday

  • 8:15am Baltimore Barre Intense – Glitz & Glam & Glutes (75Min) -Fee based – spaces limited
  • 8:00am Chisel IT XT w/ Bubba (in place of Step and Sculpt this Sat only)
  • 8:30am Xcelerate w/ TJ – Fee based – spaces limited
  • 9:30am Sports Training Camp w/ TJ -Fee based – spaces limited
  • 10:45am TRX w/ Keenan -Fee based – spaces limited
  • 12:05 Dance Party w/ Bubba (in place of Zumba this Say only)

New Years Eve 12/31*

Club Hours: 6:00am-7:00pm

Aquatics Hours: 6:00am-6:00pm

Little Bricks Hours: 8:00am-1:00pm

Group Exercise:

  • 7am Brick Biking w/ Kerri
  • 8am Pre Party CrushIT w/ Pam
  • 8:30am Body Pump w/ Kerri
  • 9:30am Power Step w/ Pam
  • 9:30am SPRINT & Kick Start 2018 w/ Rita
  • 10:30am Kickbox Xtreme w/ Chris G.
  • 11am Yoga w/ Laurie
  • 11:30am B’More Active Eve Party w/ Camilla & Anne

*No Aquatic classes

New Years Day – Happy 2018*

Club Hours: 6:00am-7:00pm

Aquatics Hours: 6:00am-6:00pm

Little Bricks Hours: 8:00am-1:00pm

Group Exercise:

  • 8am Brick biking w/ Dawn
  • 8:30am Welcome the New Year with Qi w/ Mary P. (45 min in MB studio)
  • 8:30am Burn IT OFF! w/ Kerri
  • 9:30am CXWorx w/ Kerri
  • 9:30am Commit to be Fit at Baltimore Barre w/ Leslie (60 Min) -Fee based – spaces limited
  • 10am Get this new year started Body Combat w/ Camilla
  • 10:15am Sprint w/ Pam K.
  • 11am Body Pump w/ Pam K.
  • 11am Yoga w/ Laurie

*No Aquatic classes

Downtown

New Year’s Eve 12/31

Club Hours 8:00am-6:00pm. No Group Exercise

New Year’s Day 1/1 – Happy 2018!

Club Hours: 7:00am-2:00pm

Group Exercise

  • Brick Biking at 12pm (30 minutes)
  • BODYPUMP 12:30-1:30pm

Belvedere Square

New Year’s Eve 12/31

Club Hours: 7:00am – 6:00pm

Little Brick’s: 8:00am – 12:00pm

Group Exercise:

  • 7:30a RPM w/ Deb H.
  • 8:30a BODYPUMP w/ Kelly P.
  • 9:45a SPRINT w/ Linda M.
  • 9:00a B.Barre w/ Charlotte
  • 9:30a BODYJAM w/ Pam B.
  • 10:30a CXWORX w/ Linda M. Studio 1
  • 11:00a BODYFLOW w/ ET D.

New Year’s Day 1/1 – Happy 2018!

Club Hours: 7:00am – 2:00pm

Little Brick’s: 8:00am – 12:00pm

Group Exercise:

  • 9:00am ‘Extended’ RPM (90 min!!) w/ Linda & Tamara Kick off your New Years “Revolutions”
  • 9:30a B. Barre with Anne
  • 9:30a BODYPUMP w/ Kelly P.
  • 10:30a BODYATTACK w/ Kelly P.
  • 11:30a Zumba DANCE PARTY!! w/ Sandy S.12:15p Twist & Detox (“Strength & Grace”) w/ Rivka Studio B

Reisterstown

New Year’s Eve 12/31

Club Hours: 7am to 7pm

Pool Hours: 7am to 6pm

Little Bricks Hours: 8am to 12pm

Group Exercise:

  • 8am Core Party Central w/Larisa (CXWorx)
  • 8:30am New Year, New Rear w/Candice (RPM)
  • 8:30am Step into the New Year w/Larisa (Body Step)
  • 9:35am Winter Workoutland w/Piper (BodyPump)
  • 10:40am Snowball FIGHT!! w/ Allison (BodyCombat)
  • 10:45am Let it Flow w/Melissa (BodyFlow)

New Year’s Day 1/1 – Happy 2018!

Club Hours: 7am to 2pm

Pool Hours: 7am to 1pm

Little Bricks Hours: 8am to 12pm

Group Exercise:

  • 9am Crush the New Year w/Pam (Crush IT)
  • 9:30am Core Party Central w/Pam (CXWorx)
  • 9:30am New Year, New Rear w/Dawn (Brick Biking)
  • 10am Carpe Attack w/Pam (BodyAttack)

Rotunda

New Year’s Eve 12/31

Club Hours: 6:00am – 5:00pm

Group Exercise:

  • 9:00am Party On BodyPump w/Lori & Heinz
  • 9:00am Reset Your Mindset for 2018 Meditation 45 w/Mary
  • 10:00am Cheers BodyCombat w/Megan Y.
  • 11:00am Last Chance CXWorx Your Core w/Eileen
  • 12:00pm Head to the Barre w/Jackie R.

New Year’s Day 1/1 – Happy 2018!

Club Hours: 7:00am – 5:00pm

Group Exercise:

  • 10:00am Sprint Into the New Year w/Julianne
  • 10:30am Restful, Restorative Yoga w/Melissa L.
  • 12:00pm Melt Down MX4 w/Kiley W.
  • 12:30pm Melt Down MX4 w/Kiley W.
  • 2:00pm Burn It Up Barre w/Jackie R.

Owings Mills

New Year’s Eve 12/31

Club Hours: 8:00am – 5:00pm
Little Brick’s Hours: 8:30am – 12:00pm

Group Classes

  • 9:00am – Year End Rear w/Dawn (90 minutes) (Biking)
  • 9:00am – Winter WorkoutLand w/Marie (BodyPump)
  •  9:45am – Carpe Attack w/Marie (BodyAttack)
  • 10:30am – Core Party Central w/Dawn (CXWorx)
  • 10:30am – Year End Detox w/Rivka (Mind Body Studio – Yoga)

New Year’s Day 1/1 – Happy 2018!

Club Hours: 7:00am – 2:00pm
Little Brick’s Hours: 8:30am – 12:00pm

Group Classes:

  • 9:15am – New Year Wake Up w/Sara (B’More Active)
  • 10:00am – Pensive Pilates w/Sara
  • 10:00am – Winter WorkoutLand w/Toni (BodyPump)
  • 11:30am – New Year’s Dance Party w/Carin